Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    1168

50mg Accutane Day 1

nj99

652 views

It took me a few longer days than expected to get on my Accutane because of my pharmacy, but I finally got it. My official dosage of right now is 30mg in the morning and 20mg at night. Before I started this process I read a lot of other reviews of people just starting out at 20mg and then their dermatologist increased the dosage over time and I think the reason for my higher dosage is because of the severity. So far I don't have any severe side effects but when I did first take it I felt a little drowsy and had a bit of a headache. This has happened every time I've taken the medicine so far but I don't know if Accutane is the reason behind it or if it's just a daily thing I normally wouldn't pay much attention to. When you take Accutane, there are so many side effects that every symptom you get is magnified because you watch so closely. Within this week I'm going to post pictures and update monthly with them in-between entries! Hopefully these months fly by. One can only hope.

Good luck to everyone going through the same thing as me,

NJ



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×